# SDR AUS20010663

- Difficulty date: June 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: DSC1831
- Condition: Faulty
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOOR SEQUENCE CONTROL RELAY K12 FAULTY. DURING FUNCTION CHECKS RELAY K13 PNO DSC183-2 WAS ALSO FOUND TO BE FAULTY.
